# SDR SIMA20120927007

- Difficulty date: September 27, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 24,136 hours, 20,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE GALLEY CENTER BEAM GUSSET CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE GALLEY CENTER BEAM GUSSET IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
